Jump to content

Muscle twitches


Recommended Posts

I am now at 6th week ofvtaper from 30mg temazepam to 12mg and in the last week a muscle in one arm is firing up to ten times a second and can be seen by others.

 

how long does this last and is there anything I can do?

Link to comment
Share on other sites

Unfortunately, the spasms can last for quite a while.  Mine though not noticeable by others, lasted a good 6 months before diminishing.  That's a long time, I know.  But good news is they will eventually go away.

 

Draftsman

Link to comment
Share on other sites

  • 4 weeks later...

First c/t, had eye spasms--tics at the eyelids--that caused huge embarrassment, as I had to work and be observed by others. Wore rose-tinted lenses, which helped a bit, but the additional anxiety re: observation did not help matters.

 

I think zaps may be related to twitches. When I have those, I feel as though I am going to rocket through the roof, even if I'm outside. Not looking forward to that shit again (holding at 0.5 K, with Neurontin support and Prozac, tzd to sleep). Hope this time is different.

 

jd

Link to comment
Share on other sites

Mine disappeared for almost a week then returned with a vengeance.  If I wear a short sleeve shirt it is very obvious, but with long sleeve shirts it has hard to notice.  Just hard to do with so much heat.  Seems like only time can heal this very annoying side effect.
Link to comment
Share on other sites

I began getting the spasms and twitches around the 0.5mg mark.  I get them all over my body but mostly in my eyelids and legs.  I have also had the muscle tightness where it feels like a muscle is being stretched.  I know I freaked out when they were not going away. My dr. offered me muscle relaxers. I turned them down and began taking calcium and potassium supplements. While they are still with me to this day, they are a lot less now. I am not sure if the supp's helped or if it was just time. 

 

So please know it is entirely normal and nothing to be worried about. It can take a LOOOOOONG time for them to subside :)

Link to comment
Share on other sites

The thing with muscle spasms and tightness is that you get use to them and not worry so much as you realize

that it is just the benzo's and nothing more serious.

 

I know it is a horrible thing to have to get used to but there is no way around it. At least, that is my experience.

 

Hang in there.

Link to comment
Share on other sites

×
×
  • Create New...